# SDR CA060906021

- Difficulty date: August 28, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 305964401
- Part serial: C20596
- Condition: Contaminated
- Location: Pneumatic
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE TORQUE WAS SEEN TO FLUCTUATE DURING CLIMB.  DURING DESCENT ENGINE TORQUE INCREASE UNCOMMANDED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED CONTAMINATION OF THE PNEUMATIC SECTION OF THE FUEL CONTROL UNIT. (TC NR 20060906021)
